Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. Burdzy
Title: Multidimensional Brownian excursions and potential theory
Additional book information: Longman Scientific & Technical, Essex, New York, (Pitman Research Notes in Mathematics Series, vol. 164), 1987, 172 pp., $44.95. ISBN 0-582-00573-6.

References [Enhancements On Off] (What's this?)

  • J. L. Doob, Classical potential theory and its probabilistic counterpart, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 262, Springer-Verlag, New York, 1984. MR 731258
  • Richard Durrett, Brownian motion and martingales in analysis, Wadsworth Mathematics Series, Wadsworth International Group, Belmont, CA, 1984. MR 750829
  • K. Itô, Poisson point processes attached to Markov processes, Proc. 6th Berkeley Sympos. Math. Statist. Prob. vol. 3, Univ. of California Press, Berkeley, 1971, pp. 225-240. MR 402949
  • B. Maisonneuve, Exit systems, Ann. of Prob. 3(1975), 399-411. MR 400417
  • David Williams, Diffusions, Markov processes, and martingales. Vol. 1, John Wiley & Sons, Ltd., Chichester, 1979. Foundations; Probability and Mathematical Statistics. MR 531031

Review Information:

Reviewer: Thomas S. Salisbury
Journal: Bull. Amer. Math. Soc. 21 (1989), 152-157
American Mathematical Society